Alert archive / New Mexico / High Wind Watches in 2017

High Wind Watch 3, NWS Albuquerque, NM

January 23, 2017

NWS Albuquerque, NM issued this high wind watch at Jan 23, 2017, 4:30 AM MST. It took effect at Jan 23, 2017, 6:00 PM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 23, 2017, 4:30 AM MST (11:30 UTC)
In effect from
Jan 23, 2017, 6:00 PM MST
Expired
Jan 23, 2017, 3:03 PM MST
In force
Issued by
NWS Albuquerque, NM

The text

As transmitted.

418 
WWUS75 KABQ 231130
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
430 AM MST MON JAN 23 2017

...MORE STRONG AND HIGH WINDS FOR CENTRAL AND EASTERN NEW MEXICO
INTO TUESDAY...

.THE FINAL STORM IN THE RECENT UNSETTLED WEATHER PATTERN WILL
IMPACT NEW MEXICO TODAY INTO TUESDAY. A DEEPENING TROUGH OF LOW
PRESSURE ALOFT WILL SWEEP EAST FROM CALIFORNIA ACROSS ARIZONA AND
NEW MEXICO TODAY THROUGH TUESDAY. STRONG TO HIGH WINDS ARE
EXPECTED AHEAD OF THE TROUGH...WITH THE HIGHEST WINDS OVER THE
NORTHERN SACRAMENTO...CAPITAN AND NORTHERN GUADALUPE MOUNTAINS
AS WELL AS EASTERN LINCOLN COUNTY.

NMZ521-523-524-529-532-533-231900-
/O.NEW.KABQ.WI.Y.0007.170123T1700Z-170124T2300Z/
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGHLANDS-
SOUTH CENTRAL HIGHLANDS-NORTHEAST HIGHLANDS-
EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
430 AM MST MON JAN 23 2017

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 PM MST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 4 PM MST
TUESDAY. 

* LOCATION...THE SANDIA AND MANZANO MOUNTAINS...CENTRAL...SOUTH
  CENTRAL AND NORTHEAST HIGHLANDS...AS WELL AS EASTERN SAN MIGUEL
  AND GUADALUPE COUNTIES.

* WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS NEAR 50 MPH.

* TIMING...WINDS WILL INCREASE QUICKLY THIS MORNING AND CONTINUE
  INTO TUESDAY. WINDS WILL DROP BELOW ADVISORY LEVELS AT TIMES
  TONIGHT. 

* VISIBILITY...LOCALLY REDUCED BY BLOWING SNOW IN THE HIGHER
  TERRAIN AND BLOWING DUST IN THE LOWER ELEVATIONS. 

* LOCAL IMPACTS...STRONG CROSS WINDS ARE EXPECTED ON NORTH TO
  SOUTH ORIENTED ROADWAYS. DIFFICULT DRIVING CONDITIONS ARE
  EXPECTED FOR HIGH PROFILE VEHICLES. THIS INCLUDES INTERSTATE 25
  FROM GLORIETA PASS TO LAS VEGAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

NMZ526-539-540-231900-
/O.NEW.KABQ.HW.A.0003.170124T0100Z-170124T2300Z/
SOUTH CENTRAL MOUNTAINS-EASTERN LINCOLN COUNTY-
SOUTHWEST CHAVES COUNTY-
430 AM MST MON JAN 23 2017

...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH TUESDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH TUESDAY
AFTERNOON. 

* LOCATION...THIS INCLUDES SOUTH CENTRAL MOUNTAINS...SOUTHWEST
  CHAVES COUNTY...AND EASTERN LINCOLN COUNTY.

* WINDS...SOUTHWEST AT 35 TO 45 MPH WITH GUSTS OF 60 TO 65 MPH
  TONIGHT...SHIFTING TO THE WEST AT SIMILAR SPEEDS TUESDAY.

* TIMING...WINDS WILL INCREASE TODAY...CONTINUE TONIGHT AND
  TUESDAY MORNING...BEFORE DIMINISHING TUESDAY AFTERNOON. 

* VISIBILITY...LOCALLY REDUCED IN BLOWING SNOW. 

* LOCAL IMPACTS...STRONG CROSS WINDS ARE EXPECTED ON NORTH TO
  SOUTH ORIENTED ROADWAYS. LOOSE AND LIGHTWEIGHT OBJECTS MAY
  BECOME LOFTED. DOWNED TREE LIMBS AND POWERLINES ARE ALSO
  POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A
POTENTIALLY DAMAGING HIGH WIND EVENT IN AND CLOSE TO THE WATCH
AREA. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH
OR MORE CAN LEAD TO PROPERTY DAMAGE. MONITOR THE LATEST FORECASTS
AT WEATHER.GOV/ABQ...LISTEN TO NOAA WEATHER RADIO OR YOUR
FAVORITE MEDIA OUTLET.

&&

$$

40
1 follow-up statement
452 
WWUS75 KABQ 232203
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
303 PM MST MON JAN 23 2017

...MORE STRONG TO POTENTIALLY DAMAGING WINDS FOR CENTRAL AND
EASTERN NEW MEXICO INTO TUESDAY...

.THE FINAL STORM IN THE RECENT UNSETTLED WEATHER PATTERN WILL
IMPACT NEW MEXICO THROUGH TUESDAY. A DEEPENING TROUGH OF LOW
PRESSURE ALOFT WILL SWEEP EAST FROM CALIFORNIA ACROSS ARIZONA AND
NEW MEXICO THROUGH TUESDAY. STRONG TO POTENTIALLY DAMAGING WINDS
ARE EXPECTED AHEAD OF THE TROUGH...WITH THE HIGHEST WINDS OVER THE
NORTHERN SACRAMENTO...CAPITAN AND NORTHERN GUADALUPE MOUNTAINS AS
WELL AS EASTERN LINCOLN COUNTY.

NMZ526-539-540-241200-
/O.UPG.KABQ.HW.A.0003.170124T0100Z-170124T2300Z/
/O.NEW.KABQ.HW.W.0005.170124T0100Z-170125T0200Z/
SOUTH CENTRAL MOUNTAINS-EASTERN LINCOLN COUNTY-
SOUTHWEST CHAVES COUNTY-
303 PM MST MON JAN 23 2017

...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO 7 PM MST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 7 PM
MST TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* LOCATION...THIS INCLUDES SOUTH CENTRAL MOUNTAINS...SOUTHWEST 
  CHAVES COUNTY...AND EASTERN LINCOLN COUNTY. 

* WINDS...SOUTHWEST AT 35 TO 45 MPH WITH GUSTS OF 60 TO 65 MPH 
  TONIGHT...SHIFTING TO THE WEST AT SIMILAR SPEEDS TUESDAY. 

* TIMING...WINDS WILL INCREASE LATE THIS AFTERNOON...CONTINUE
  TONIGHT INTO TUESDAY AFTERNOON...BEFORE DIMINISHING TUESDAY
  EVENING.

* VISIBILITY...LOCALLY REDUCED IN BLOWING SNOW.

* LOCAL IMPACTS...STRONG CROSS WINDS ARE EXPECTED ON NORTH TO
  SOUTH ORIENTED ROADWAYS. LOOSE AND LIGHTWEIGHT OBJECTS WILL
  BECOME LOFTED. DOWNED TREE LIMBS AND POWERLINES ARE ALSO
  POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT
OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR
GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ534>538-241200-
/O.EXB.KABQ.WI.Y.0007.170124T1500Z-170125T0200Z/
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-
303 PM MST MON JAN 23 2017

...WIND ADVISORY IN EFFECT FROM 8 AM TO 7 PM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 7 PM MST TUESDAY. 

* LOCATION...QUAY...CURRY AND ROOSEVELT COUNTIES INCLUDING THE
  CHAVES COUNTY PLAINS.

* WINDS...WEST 30 TO 35 MPH WITH GUSTS NEAR 55 MPH.

* TIMING...WINDS WILL INCREASE QUICKLY TUESDAY MORNING AND
  CONTINUE THROUGH TUESDAY AFTERNOON. WINDS WILL DROP BELOW
  ADVISORY LEVEL TUESDAY EVENING.

* VISIBILITY...LOCALLY REDUCED BY PATCHES OF BLOWING DUST.

* LOCAL IMPACTS...STRONG CROSS WINDS ARE EXPECTED ON NORTH TO
  SOUTH ORIENTED ROADWAYS. DIFFICULT DRIVING CONDITIONS ARE
  EXPECTED FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

NMZ522-525-241200-
/O.EXB.KABQ.WI.Y.0007.170124T1500Z-170125T0200Z/
ESTANCIA VALLEY-UPPER TULAROSA VALLEY-
303 PM MST MON JAN 23 2017

...WIND ADVISORY IN EFFECT FROM 8 AM TO 7 PM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 7 PM MST TUESDAY. 

* LOCATION...ESTANCIA AND UPPER TULAROSA VALLEYS.

* WINDS...WEST 25 TO 35 MPH WITH GUSTS NEAR 50 MPH.

* TIMING...WINDS WILL INCREASE QUICKLY TUESDAY MORNING AND
  CONTINUE THROUGH TUESDAY AFTERNOON. WINDS WILL DROP BELOW
  ADVISORY LEVEL TUESDAY EVENING.

* VISIBILITY...LOCALLY REDUCED BY PATCHES OF BLOWING DUST.

* LOCAL IMPACTS...STRONG CROSS WINDS ARE EXPECTED ON NORTH TO
  SOUTH ORIENTED ROADWAYS. DIFFICULT DRIVING CONDITIONS ARE
  EXPECTED FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

NMZ521-523-524-529-532-533-241200-
/O.EXT.KABQ.WI.Y.0007.000000T0000Z-170125T0200Z/
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGHLANDS-
SOUTH CENTRAL HIGHLANDS-NORTHEAST HIGHLANDS-
EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
303 PM MST MON JAN 23 2017

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM MST TUESDAY...

* LOCATION...THE SANDIA AND MANZANO MOUNTAINS...CENTRAL...SOUTH 
  CENTRAL AND NORTHEAST HIGHLANDS...AS WELL AS EASTERN SAN 
  MIGUEL AND GUADALUPE COUNTIES. 

* WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS NEAR 50 MPH...
  INCREASING WEST 30 TO 35 MPH WITH GUSTS TO NEAR 55 MPH TUESDAY
  MORNING.

* TIMING...WINDS WILL CONTINUE NEAR ADVISORY THRESHOLD THROUGH THE
  OVERNIGHT HOURS...THEN INCREASE TUESDAY MORNING BEFORE
  DIMINISHING TUESDAY EVENING.

* VISIBILITY...LOCALLY REDUCED BY BLOWING SNOW IN THE HIGHER
  TERRAIN AND IN PATCHES OF BLOWING DUST IN THE LOWER ELEVATIONS.

* LOCAL IMPACTS...STRONG CROSS WINDS ARE EXPECTED ON NORTH TO 
  SOUTH ORIENTED ROADWAYS. DIFFICULT DRIVING CONDITIONS ARE 
  EXPECTED FOR HIGH PROFILE VEHICLES. THIS INCLUDES INTERSTATE 
  25 FROM GLORIETA PASS TO LAS VEGAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this high wind watch went out at Jan 23, 3:34 AM MST, 56 minutes earlier.

Area forecast discussion, Jan 23, 3:34 AM MST, 56 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
334 AM MST Mon Jan 23 2017

.SYNOPSIS...
More snow is on the way today and tonight across New Mexico. Snow
will favor the northern mountains during the day, but will expand
this evening as a cold front sweeps from west to east. Much of
western and northern New Mexico will see impacts from the snow.
Additionally, winds will increase today, which will cause areas of
blowing snow and reduced visibility. Strong winds will persist on
Tuesday, especially east of the central mountain chain where gusts
between 50 and 60 mph will be possible. Snow, however, will slowly
diminish on Tuesday. Scattered showers are expected with little
additional accumulations. Dry and cold weather is on tap for the
remainder of the week.

&&

.DISCUSSION...
The next 24 hours will be very active across the Land of
Enchantment, then the excitement should slow for the rest of the
week. Snow has already begun across northwest NM overnight as a
weak perturbation in the westerly flow shifted over the area. 2
inches of snow has already been reported around Dulce and webcams
around Aztec suggest at least an inch as well. Though the snow
will wane this morning across lower elevations, it should continue
across the northwest mountains. More snow will be on the way late
this afternoon through the overnight period for all of western
and much of central NM as a band of snow associated with a Pacific
front slides from west to east. The band is not expected to make
it much past the central mountain chain, but areas across northern
and western NM should pick up a few to several more inches of
snow. Given the snow already reported around FMN and Aztec, will
add zone 501 into the current winter weather advisory, and will
also upgrade zone 503 to a winter storm warning as several more
inches of snow is expected around Dulce. Will also expand the
winter weather advisory to the remainder of western NM and around
Espanola and Santa Fe for the band of snow this evening and
overnight.

In addition to the snow, winds will also increase today areawide,
though the strongest winds will be felt along and just east of
the central mountain chain. Tonight, a 700 mb jet of 60 to 70kts
will cross SE NM. Thus, in addition to a wind advisory for a few
zones today, will also hoist a high wind watch for the Sacramento
mtns and the adjacent high plains to the east.

The strong winds will continue on Tuesday, especially east of the
central mountain chain. Will need to expand either a high end wind
advisory or a high wind warning across the remainder of the east
central and southeast plains. Though the jet will be pulling away
during the day, a strong surface gradient will remain in place due
to a 989-992mb surface low over KS. Otherwise, the snow will be on
the decrease. There will likely be some instability showers
around, but additional accumulations will be minimal. Nonetheless,
due to the wind, some blowing and drifting snow will be possible.

The remainder of the week looks dry and cold. Temperatures will
remain below normal Tuesday through the end of the week. A
reinforcing shot of cold air in the form of another upper trough
will arrive on Friday, but this trough passage looks dry for the
most part. As this trough continue to slide southward over the
weekend, it will become a closed low over Mexico, and should stick
around down there for a while as models suggest a high over low
blocking pattern well into next week. Thus, not much precip is
expected after the current system for the foreseeable future.

34

&&

.FIRE WEATHER...
More rain and snow for western and central NM into Tuesday, then
a break from the active weather pattern Wednesday through next
weekend. However, it will turn much colder Tuesday and remain that
way into the weekend.

Good coverage of wetting precipitation again for western and central
NM into Tuesday. Impressive looking storm on satellite off the
Pacific Northwest coast with a short wave trough rotating east
around the bottom of the low. It's this wave that will be the main
player for us, as the northwest storm weakens. More snow will fall
over the western and central mountains, with a mix of rain and
snow in the northwest and central valleys. Much of western and
central areas will get accumulating snow, even a little snow in
Albuquerque tonight.

The wind will also be a big factor with this system. Winds are
already cranking up over the mountains and their east slopes. We
will issue wind advisories for the central into northeast high
terrain for today into Tuesday. A high wind watch will also be
issued for the south central and our portion of the Guadalupe
mountains onto eastern Lincoln County.

A big change to colder weather will be the final piece of this
weather system. A cold front will sweep from west to east across NM
tonight into Tuesday, with a secondary front into the northeast
Tuesday night. While highs will warm today compared to Sunday, they
will drop 10 to 15 degrees Tuesday and again on Wednesday. Highs on
these two days will be 10 to 20 degrees below late January normals.

A period of dry weather is forecast from Wednesday through the
weekend. A reinforcing shot of cold air will arrive Friday. This
will keep temperatures below normal through the weekend, but at
least the winds will be light.

Vent rates will be mostly good or better through Wednesday, with
Tuesday having the highest rates. They will drop off sharply though
Thursday through the weekend, with mostly poor rates.

CHJ

&&

.AVIATION...
06Z TAF CYCLE
Focus for IFR/MVFR cigs/vsbys from -SN will remain over northern
and western NM overnight. KGUP and KFMN likely to see improvement
after 09Z with MVFR cigs thereafter. Winds will increase Monday
with most terminals averaging gusts between 25 and 35kt aft 19Z.
The next batch of -SN will move in from the west thru Monday and
impact KFMN and KGUP once again after 21Z. Confidence is moderate
on timing of the snow as models differ on eastward progression.
Nonetheless, the combination of stronger winds, snow, and colder
temps will make the 2nd batch more impactful than tonight's. -SN
will make it into the RGV and potentially impact KSAF/KABQ shortly
after sunset Monday.

Guyer

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  43  27  34  16 /  60  70  40   5
Dulce...........................  37  19  28  10 /  80  90  60  20
Cuba............................  38  22  27   8 /  40  90  70  20
Gallup..........................  42  22  30  10 /  60  80  40  10
El Morro........................  39  20  29  11 /  40  90  50  20
Grants..........................  44  23  31  11 /  30  80  40  10
Quemado.........................  42  23  31  15 /  20  80  30  10
Glenwood........................  49  27  39  17 /  30  70  20   0
Chama...........................  34  13  26   3 /  90 100  70  20
Los Alamos......................  41  25  30  15 /  40  70  50  10
Pecos...........................  42  23  29   9 /  20  80  50  10
Cerro/Questa....................  35  13  25   6 /  70  90  50  20
Red River.......................  31  14  20   3 /  80 100  60  30
Angel Fire......................  35  17  24  -6 /  70  90  50  20
Taos............................  40  19  30   7 /  50  80  40  20
Mora............................  41  21  30  11 /  30  70  40  10
Espanola........................  44  27  34  18 /  20  60  40   5
Santa Fe........................  44  24  31  13 /  30  80  50  10
Santa Fe Airport................  47  26  35  15 /  20  70  40  10
Albuquerque Foothills...........  52  30  37  21 /   5  70  40   5
Albuquerque Heights.............  54  32  40  22 /   5  60  30   0
Albuquerque Valley..............  55  32  41  20 /   0  60  20   0
Albuquerque West Mesa...........  53  31  39  21 /   5  60  30   0
Los Lunas.......................  56  29  42  19 /   0  50  10   0
Rio Rancho......................  53  32  39  22 /   5  60  30   0
Socorro.........................  57  33  44  25 /   0  20  10   0
Sandia Park/Cedar Crest.........  45  27  32  18 /  10  80  50   5
Tijeras.........................  48  29  34  18 /  10  80  40   5
Moriarty/Estancia...............  51  29  35  12 /   5  60  30   5
Clines Corners..................  48  25  32  15 /   5  50  30   5
Gran Quivira....................  48  29  37  20 /   5  50  20   5
Carrizozo.......................  52  32  41  23 /   0  30  20   5
Ruidoso.........................  51  29  36  21 /   5  50  40   0
Capulin.........................  51  25  38  12 /   5  20  20  10
Raton...........................  56  24  44  14 /  10  30  10  10
Springer........................  52  27  40  16 /   5  20  10   5
Las Vegas.......................  51  26  37  13 /  10  40  20   5
Clayton.........................  62  31  50  20 /   0   0  10   0
Roy.............................  55  29  45  21 /   0  10  10   5
Conchas.........................  63  35  48  24 /   0   0   5   0
Santa Rosa......................  62  35  45  23 /   0  10  10   0
Tucumcari.......................  68  35  54  22 /   0   0   0   0
Clovis..........................  66  35  53  24 /   0   0   0   0
Portales........................  66  36  53  24 /   0   0   0   0
Fort Sumner.....................  65  37  52  27 /   0   0   5   0
Roswell.........................  71  37  60  26 /   0   0   5   0
Picacho.........................  62  36  50  27 /   0  10  10   0
Elk.............................  56  35  41  24 /   0  20  20   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 10 AM this morning to 4 PM MST Tuesday for the
following zones... NMZ521-523-524-529-532-533.

Winter Weather Advisory from 5 PM this afternoon to 5 AM MST
Tuesday for the following zones... NMZ505-507-508-517-518.

High Wind Watch from this evening through Tuesday afternoon for the
following zones... NMZ526-539-540.

Winter Weather Advisory until 5 AM MST Tuesday for the following
zones... NMZ501-504-506.

Winter Storm Warning until 5 AM MST Tuesday for the following
zones... NMZ502-503-510-511.

Winter Weather Advisory until 5 AM MST Tuesday for the following
zones... NMZ512>516.

&&

34
Hazardous weather outlook, Jan 22, 4:35 AM MST, 23 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
435 AM MST SUN JAN 22 2017

NMZ501>540-231300-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
435 AM MST SUN JAN 22 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

SNOW WILL BEGIN TO INCREASE AGAIN LATER THIS EVENING OVER PORTIONS
OF THE NORTHERN AND WESTERN HIGH TERRAIN WITH SOME ACCUMULATIONS
AND LOCALIZED AREAS OF BLOWING SNOW POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SNOW LEVELS MAY RISE ON MONDAY TO AROUND 7500 FEET...LIMITING
POTENTIAL FOR ACCUMULATING SNOW TO THE HIGHER ELEVATIONS OF THE
NORTH AND WEST. SNOW WILL BECOME MORE WIDESPREAD AND HEAVY WITH
POTENTIAL FOR AREAS OF REDUCED VISIBILITIES IN ACCUMULATING AND
BLOWING SNOW OVER THE WEST AND NORTH...INCLUDING THE LOWER
ELEVATIONS...MONDAY NIGHT. SNOW IS EXPECTED TO DIMINISH TUESDAY.

COLDER THAN NORMAL BUT DRIER WEATHER EXPECTED THEREAFTER.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOW AMOUNTS AND WIND SPEEDS AS
WELL AS ANY RESULTING IMPACTS THROUGH THE NATIONAL WEATHER
SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING
1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON
OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG NMWX.

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 23, 4:30 AM MSTWind AdvisoryABQ39 hr
Jan 23, 3:03 PM MSTHigh Wind WarningABQ28 hr

Nearby

High Wind Watches in New Mexico, 2017Every high wind watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.